Quick Question...Please answer
Jul 12, 2011
Hi Doc, I took a rapid blood test 2 years after incident. For two years I have been using Betamethasone Dipropionate Cream on itchy skin daily. Will this effect my test? Internet made me nervious again. Thanks my friend
Response from Dr. Frascino
I would not anticipate topical use of betamethasone would affect HIV-antibody test results. Just as an aside, I should mention that chronic use of topical steroids can lead to thinning of the skin and premature wrinkling. You should discuss your need for daily use of betamethasone with a dermatologist.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sore On Tongue A Symptom Of HIV?
- Is Sore Throat A Sign Of HIV?
- Sex With A Prostitute How Long Does It Take To Test Positive For AIDS
- Burning Penis After Sucking Penis Worried I Have HIV
- Flu Symptoms After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Groin Pain After Condom Leak Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.